MAUDE Adverse Event Report: DATEX-OHMEDA, INC. GIRAFFE STAND-ALONE INFANT RESUSCITATION SYSTEM; WARMER, INFANT RADIANT

DATEX-OHMEDA, INC. GIRAFFE STAND-ALONE INFANT RESUSCITATION SYSTEM; WARMER, INFANT RADIANT
Model Number T-PIECE
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ge healthcare¿s investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: gehc trout - 3114 n grandview blvd.Usa waukesha, wi 53188.
 
Event or Problem Description
It was reported that there was a malfunction during service resulting in oxygen therapy unavailability.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information was received that the reported issue would not result in oxygen therapy becoming unavailable.Therefore, there was no reportable malfunction.

Brand Name
GIRAFFE STAND-ALONE INFANT RESUSCITATION SYSTEM
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3114 n grandview blvd.
waukesha, WI 53188
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3114 n grandview blvd.
waukesha, WI 53188
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key24567319
Report Number3036470679-2026-00026
Device Sequence Number18238889
Product Code FMT
UDI-Device Identifier00840682100151
UDI-Public(01)00840682100151(11)170110
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT-PIECE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown